# SDR USAA2013052300010

- Difficulty date: April 29, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302700
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 262BG BETWEEN FR64 TO FR66 & BETWEEN -Y1732 TO -Y765.  REPLACED FLOOR PANEL 262BG IAW SDR 53-02-00, FIG. 209, EA 504062 & IRM 9701, REV. G.
